# SDR UALA2010121304544

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 71,226 hours, 20,759 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 278
- Condition: Frozen
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP UNABLE TO CONTROL. FOUND ACM FROZEN.  REPLACED IAW MM. OPS OK.
